# SDR AALA202106239006

- Difficulty date: June 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 11,962 hours, 4,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Mech
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INITIAL CLIMB OUT AT 1500 AGL, CREW REPORTED HEARING FLAPPING SOUND OUTSIDE OF R2 DOOR WITH NO INDICATION BEING OBSERVED IN THE FLIGHT DECK. DECISION MADE TO DO A PRECAUTIONARY RETURN TO FIELD, AN EMERGENCY WAS DECLARED. THE FLIGHT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. IT WAS DISCOVERED THE R2 PANEL AND SLIDE HAD BEEN RIPPED FROM AIRCRAFT. REPLACED R2 DOOR OFF WING EMERGENCY EXIT DOOR SLIDE PER TASK CARD 26L00025012 (AALA202106189007). ACCOMPLISHED RIG ADJUSTMENT OF THE SLIDE RELEASE MECHANISM INCLUDING ADJUSTMENTS TO THE STOPS AND :P" DIMENSIONS TO WITHIN LIMITS. OTHER DIMENSIONS CHECKED OK PER AMM 52-22-00-820-004-A  (AALA202106239006).
